I received an invega anti-psychotic injection in the mental hospital …seconds after getting injected i felt my soul leaving the body. Since then there is a black hole where my heart chakra is. I developed heart pain which is there all day. I met someone on the internet with a similar story they put the needle in her shoulder and immediately she literally felt her soul leaving the body (before even injecting the anti psychotic).
I’m afraid this might be permanent…i lost all the abilities correlated with a heart chakra both positives and negatives.
Does anyone got a clue what this is about…will it come back?
It is a rule of this forum for all new members to make an introduction thread in the Introductions category. Please tell us about yourself and any experience you may have in magick.
Where do you hail from?
Do you have any experience at all in magick?
If so, what have you practiced and how long have you practiced it?
If not, what areas of magick are you most interested in learning?
Sounds like a very yin condition, so you want to rebuild the warm yang energy in that center.
You still have a heart center, if you didn’t you’d be dead as your heart would not work. The qi body will fix itself over time, but energy balancing techniques and gathering techniques such as those from qigong to cultivate more energy in the heart will help restore balance faster. If you can find an acupuncturist near you that would probably be helpful too.